Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Abilify poss. Side Effects Phillipa

Posted by KayeBaby on July 31, 2007, at 18:38:39

In reply to Re: Abilify poss. Side Effects, posted by Phillipa on July 31, 2007, at 17:14:22

> Reread it and it sounds coincidental since you're on antibiotics again. Love Phillipa

This is what I am hoping-but he did not find any overt signs of infection. No fever today.

I don't think Abilify has anything to do with the ears. definately think that is coincedental, but the headache, chills and fever are more concerning. I often get ear infections.

Oh-the syrup he gave me did not contain DXM. he checked and it is contraindicated with EMSAM. remember the last dr tried to give me that. I am already feeling much better probably owed to the hydro in the syrup. Nice doc for a change, eh?


Kaye


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:KayeBaby thread:773126
URL: http://www.dr-bob.org/babble/20070730/msgs/773156.html